# SDR CA061114012

- Difficulty date: November 14, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 3,622 hours
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 2612 · Fire Detection
- Part: Bracket
- Part number: 2155101681
- Condition: Cracked
- Location: Fire Warning
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF PN 215-51016-816 RELAY BRACKET ASSY, (IPC 26-10-00 FIG 2 PAGE 4) 3 OF THE RELAY BASES (ITEM 35) WERE FOUND CRACKED. THE MOUNTING HARDWARE (ITEM 36) WAS INCORRECT FROM NEW, ACCORDING TO THE DIAGRAM AND INCOMPATIBLE WITH THE RELAYS, 4 OF ON THIS ASSY. 2 OTHER AIRCRAFT WERE INSPECTED  AND ONE RELAY BASE WAS FOUND CRACKED ON EACH OF THEM. THESE RELAYS ARE PART OF THE FIRE WARNING, LANDING GEAR INDICATION AND WATER DOOR SYSTEM. THE RELAY BASES WILL BE REPLACED WITH SERVICEABLE UNITS. WE WOULD LIKE TO SUGGEST OTHER OPERATORS INSPECT THESE RELAY BASES FOR CRACKS. (TC NR 20061114012)
